# SDR SWIA202408130682

- Difficulty date: May 30, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FS319.70 AND FS333.00 STGR20L AS MARKED     (C-CHECK RO 8/11/2024)    REMOVED AND INSTALLED NEW REPLACEMENT STGR 20L PER CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01,DWG:SH670-31810 REV Y.  COMPLIED WITH 51-900-1002-SKY. CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
